# SDR VTZA96046

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 1379211L401
- Condition: Overserviced
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD/ROC - FLT 6423 - DURING CLIMB-OUT AT 1940 HRS ON 12-20-95, AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO IAD DUE TO THERE BEING SMOKE IN THE CABIN.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE DRAINED A SMALL AMOUNT OF OIL FROM THE LT COLD AIR UNIT.  PERFORMED MAINTENANCE RUNS, BUT COULD NOT DUPLICATE DISCREPANCIES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
